# SDR AALA202510220570

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737-8
- Aircraft serial: 44486
- Aircraft time: 6,330 hours, 2,379 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB NUMBER 1 ENGINE VIBRATION BEGAN TO SPIKE INTO ABNORMAL RANGE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHL.  OPEN
